| Model Number |
369818 |
| Medical Device Problem Codes |
Impedance Problem (2950); Unstable Capture Threshold (3269)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Event or Problem Description
Pacing impedance and pacing threshold showed a marked increase in (b)(6) 2022 from ~500 ohms to ~1200 ohms, and 1.0v to 2.0v, respectively.Since then, they have slowly trended up.The shock impedance has also trended up in the last year.A full lead evaluation was recommended.Lead remains implanted, no adverse events reported.